Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Lubbock, TX

April 22, 2015King County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 22, 2015, 10:29 PM CDT for King County, Stonewall County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2015, 10:29 PM CDT (03:29 UTC)
Expired
Apr 22, 2015, 11:15 PM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties King County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 116 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:56 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3557 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

435 
WUUS54 KLUB 230329
SVRLUB
TXC269-433-230415-
/O.NEW.KLUB.SV.W.0039.150423T0329Z-150423T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1029 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STONEWALL COUNTY IN NORTHWESTERN TEXAS...
  SOUTHERN KING COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 1115 PM CDT

* AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTH
  OF GUTHRIE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASPERMONT...PEACOCK...OLD GLORY...SWENSON AND US-
  380 NEAR THE HASKELL-STONEWALL COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3296 10002 3313 10048 3339 10050 3362 10032
      3357 9999 3296 9999
TIME...MOT...LOC 0329Z 303DEG 21KT 3342 10034 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

29
2 follow-up statements
682 
WWUS54 KLUB 230348
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1048 PM CDT WED APR 22 2015

TXC269-433-230415-
/O.CON.KLUB.SV.W.0039.000000T0000Z-150423T0415Z/
STONEWALL TX-KING TX-
1048 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR STONEWALL AND SOUTHEASTERN KING COUNTIES...

AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
SWENSON...OR 19 MILES EAST OF JAYTON...MOVING SOUTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASPERMONT...PEACOCK...OLD GLORY AND SWENSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3311 10043 3337 10036 3359 10023 3355 10000
      3296 9999 3296 10002
TIME...MOT...LOC 0347Z 314DEG 18KT 3335 10027 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

29
932 
WWUS54 KLUB 230401
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1101 PM CDT WED APR 22 2015

TXC269-433-230415-
/O.CON.KLUB.SV.W.0039.000000T0000Z-150423T0415Z/
STONEWALL TX-KING TX-
1101 PM CDT WED APR 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR EASTERN STONEWALL AND SOUTHEASTERN KING COUNTIES...

AT 1101 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF SWENSON...OR 22 MILES SOUTHWEST OF KNOX CITY...MOVING SOUTHEAST AT
35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASPERMONT...OLD GLORY AND EAST OF SWENSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3309 10038 3333 10025 3351 10017 3348 10000
      3296 9999 3296 10002
TIME...MOT...LOC 0401Z 309DEG 29KT 3328 10016 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:45 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 22, 6:45 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
645 PM CDT WED APR 22 2015

.AVIATION...
THE MAIN AVIATION CONCERN IN THE SHORT-TERM WILL BE THE
POSSIBILITY OF TSRA EARLY IN THE EVENING IN THE VICINITY OF
KPVW...THEN AT KCDS THROUGH LATE EVENING. IN ADDITION...AREAS OF
LOW STRATUS AND FOG WILL DEVELOP ACROSS THE AREA TONIGHT.
CONFIDENCE IS HIGH THAT KCDS WILL SEE A PROLONGED PERIOD OF MVFR
TO IFR CONDITIONS...BUT OUR CONFIDENCE IS MUCH LOWER AT KLBB AND
KPVW. WE/VE INCLUDED A TEMPO GROUP FOR MVFR CONDITIONS AT KPVW BUT
KEPT KLBB VFR FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 231 PM CDT WED APR 22 2015/

SHORT TERM...
T-STORM ACTIVITY...LIKELY INCLUDING ONE OR TWO SUPERCELLS...SHOULD
GRADUALLY CONGEAL AND GROW UPSCALE EARLY THIS EVENING ACROSS THE
ROLLING PLAINS AND MOVE THEN EAST OF THE FORECAST AREA BY 10 PM OR
SO. WE COULD SEE SOME ADDITIONAL SHOWER AND THUNDERSTORM DEVELOP
TONIGHT ALONG THE FRONT/OUTFLOW BOUNDARY...MAINLY ACROSS THE FAR SRN
TX PANHANDLE INTO THE NRN ROLLING PLAINS...BUT THE SEVERE THREAT
WITH THIS ACTIVITY SHOULD BE LOW. WITH THE UPPER-LEVEL TROUGH STILL
TO THE WEST...THE DRYLINE/OUTFLOW WILL RETREAT BACK WEST SOME
OVERNIGHT...BUT MAY STALL OUT ACROSS THE WESTERN SOUTH PLAINS AS THE
NEXT SPEEDMAX APPROACHES. AREAS OF FOG AND LOW STRATUS ARE AGAIN
EXPECTED OVERNIGHT INTO THURSDAY MORNING. ON THURSDAY...A SHORTWAVE
ROUNDING THE UPPER TROUGH SHOULD EMERGE OVER WEST TEXAS PRETTY EARLY
IN THE DAY...AND THIS WILL HELP THE DRYLINE SURGE EAST INTO THE
ROLLING PLAINS. HOWEVER...THE DEEP MOIST AIRMASS BEHIND THE
FRONT/OUTFLOW BOUNDARY MAY NOT BUDGE MUCH ACROSS THE EASTERN ROLLING
PLAINS AND FAR SE TX PANHANDLE. T-STORM DEVELOPMENT WILL POSSIBLE IN
THIS AREA TOMORROW AFTERNOON. AT THIS TIME...IT APPEARS THAT
DEVELOPMENT ALONG THESE BOUNDARIES MAY BE LIMITED DUE TO SUBSIDENCE
BEHIND THE DEPARTING WAVE...BUT ISOLATED STORMS WILL BE POSSIBLE. IF
ANY STORMS DEVELOP THEY/LL BE CAPABLE OF SEVERE WEATHER...INCLUDING
LARGE HAIL AND DAMAGING WIND GUSTS. BACK TO THE WEST...THE DRY
SOUTHWEST BREEZES SHOULD HELP BOOST TEMPS INTO THE LOWER 80S.

LONG TERM...
CHANGES TO THE EXTENDED FORECAST WERE FEW AND LARGELY COSMETIC FOR
THE SAKE OF THE IMPENDING SEVERE EVENT. OF GREATEST NOTE...WINDS FOR
FRIDAY AFTERNOON WERE RAMPED UP NOW THAT MORE DETERMINISTIC MODELS
ARE ON TRACK WITH SURFACE WINDS OF 25-30 MPH. LACK OF CLOUDS UNDER
DEEP DRY SLOTTING SPELLS A GOOD RECIPE FOR TALL MIXING HEIGHTS...SO
A WINDY AND SOMEWHAT DUSTY FRIDAY AFTERNOON LOOKS IN ORDER.

OTHERWISE...THE LARGER PICTURE WILL FEATURE SLIGHT CHANCES FOR
NOCTURNAL STORMS OFF THE CAPROCK THURSDAY NIGHT AS A RIBBON OF
DEEPER MID-LEVEL MOISTURE ARRIVES FROM THE SOUTHWEST. FEEL THE
DRYLINE WILL END UP FARTHER WEST THAN MODELS INDICATE THU NIGHT
GIVEN AN UPSTREAM TROUGH...SO POPS WERE WERE TUGGED WEST A BIT FROM
EARLIER. AFTER DRY SLOTTING FRIDAY...TRANSIENT RIDGING BEGINS THE
WEEKEND UNTIL A VIGOROUS UPPER CYCLONE MATERIALIZES IN THE FOUR
CORNERS ON SUNDAY. 12Z GFS AND ECM ARE SURPRISINGLY SIMILAR WITH THE
TRACK OF THIS LOW ACROSS THE CWA ON MONDAY WHICH WOULD KEEP DRY
SLOTTING IN OUR SOUTH WITH A TROWAL AND DEFORMATION SHIELD PRECIP
ACROSS THE NORTH. DID EXTEND POPS IN DURATION FROM SUN NIGHT THRU
MON OVER OUR NORTHERN COUNTIES IN LIGHT OF THIS COMMON THEME...BUT A
SIMPLE 100 MILE NORTHWARD JOG OF THE CYCLONE WOULD OPEN THE DOOR TO
ANOTHER WINDY AND DUSTY DAY SIMILAR TO FRIDAY. MAX TEMPS WERE
LOWERED SEVERAL DEGREES ON MONDAY AND TUESDAY AS A STRONGER PUSH OF
CANADIAN AIR APPEARS LIKELY DOWNSTREAM OF A STOUT LONGWAVE RIDGE
ACROSS THE WESTERN CONUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        46  80  50  79 /  20  10  10   0
TULIA         50  79  53  81 /  40  10  10   0
PLAINVIEW     51  80  54  81 /  50  10  10   0
LEVELLAND     50  81  55  81 /  10   0  10   0
LUBBOCK       52  82  58  83 /  30  10  10   0
DENVER CITY   49  82  56  80 /   0   0  10   0
BROWNFIELD    51  83  58  82 /  10   0  10   0
CHILDRESS     55  75  59  86 /  50  20  20   0
SPUR          56  82  61  84 /  40  10  20   0
ASPERMONT     60  84  64  87 /  30  20  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1143 AM CDT WED APR 22 2015

TXZ021>044-231645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1143 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT...ACROSS THE FAR SOUTHERN TEXAS PANHANDLE...NORTHERN AND
EASTERN SOUTH PLAINS...AND THE ROLLING PLAINS. THESE STORMS WILL
BE CAPABLE OF PRODUCING HAIL UP TO 2.50 INCHES IN DIAMETER AND WIND
GUSTS IN EXCESS OF 60 MPH. FURTHERMORE...STORMS LOCATED NEAR AND
TO THE NORTH AND EAST OF HIGHWAYS 385 AND 70 WILL POSE A RISK FOR
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE ALSO POSSIBLE
ACROSS THE ROLLING PLAINS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

In the hours before

Local storm report, Apr 22, 8:31 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
831 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             3 N MATADOR             34.06N 100.82W
04/22/2015  E1.00 INCH       MOTLEY             TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER LUB1500117

CALDRICH
Local storm report, Apr 22, 8:34 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
834 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             FLOMOT                  34.23N 100.99W
04/22/2015  E1.75 INCH       MOTLEY             TX   FIRE DEPT/RESCUE

            WINDOWS BROKEN IN HOUSES IN TOWN

&&

EVENT NUMBER LUB1500118

CALDRICH
Local storm report, Apr 22, 9:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
908 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             6 W PADUCAH             34.01N 100.41W
04/22/2015  E1.00 INCH       COTTLE             TX   EMERGENCY MNGR

            REPORTED BY COTTLE COUNTY EMERGENCY MANAGEMENT.

&&

EVENT NUMBER LUB1500119

SCOBB
Local storm report, Apr 22, 9:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
920 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     10 E MATADOR            34.01N 100.65W
04/22/2015                   MOTLEY             TX   FIRE DEPT/RESCUE

            TRUCK BLOWN OVER ON US 62 70.

&&

EVENT NUMBER LUB1500120

SCOBB
Local storm report, Apr 22, 9:31 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
931 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             10 E MATADOR            34.01N 100.65W
04/22/2015  E1.00 INCH       MOTLEY             TX   FIRE DEPT/RESCUE

            ONE INCH DIAMTER HAIL REPORTED AT THE TIME OF WIND
            REPORT.

&&

EVENT NUMBER LUB1500121

SCOBB
Local storm report, Apr 22, 9:39 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
939 PM CDT WED APR 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             9 S PADUCAH             33.88N 100.30W
04/22/2015  E1.75 INCH       COTTLE             TX   EMERGENCY MNGR

            HAIL COVERING THE ROAD.

&&

EVENT NUMBER LUB1500122

SCOBB

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:05 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale40 min
Apr 22, 7:06 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Swisher39 min
Apr 22, 7:42 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley48 min
Apr 22, 7:46 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale44 min
Apr 22, 7:55 PM CDTTornado WarningLUBFloyd, Hale35 min
Apr 22, 8:25 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley50 min
Apr 22, 8:30 PM CDTSevere Thunderstorm WarningLUBFloyd30 min
Apr 22, 9:00 PM CDTSevere Thunderstorm WarningLUBFloyd30 min
Apr 22, 9:09 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley51 min
Apr 22, 9:51 PM CDTSevere Thunderstorm WarningLUBDickens, King, Stonewall39 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.